# SDR R61A2020031290394

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 31,783 hours, 19,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238065
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COPILOT FLOOR DOUBLER BETWEEN FR08 AND FR12 AS MARKED. CUT OUT, REMOVED, LOCATED,DRILLED AND DEBURRED SPLICE SECTION OF COCKPIT DOUBLER AND FABRICATED AND INSTALLED SPLICE SECTIONS AS REQUIRED REF ETD2020-170-007754 REV.AND SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
